# SDR AU990092

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 713025501
- Condition: Failed
- Location: Mlg
- Component: Itt, 713025
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE BYPASSING INTERNALLY.  LEFT LANDING GEAR COLLAPSED ALLOWING THE AIRCRAFT TO SETTLE ONTO THE LT TIP TANK.
